Rosecea concerns on Accutane. (photo)

I've been on accutane for 6 months now. I'm 5'10 150 pounds. I am currently alternating 40mg one day and 80 the next day. I had mild/ moderate but persistent acne on my chest, back and face. Redness seems to get worse when I'm hot or when I'm exercising, when I flush my whole face gets red not just my nose and cheeks, however when I'm relaxed only my nose and cheeks are pinkish not red. It's important to note that I didn't have redness before accutane. An honest answer is appreciated. Thanks!

Doctor Answers (1)

Redness while on Accutane

+1
Accutane can actually help to control rosacea breakouts in many people. What you are experiencing is dry skin. You need to get more moisture into your skin, probably a few times a day. I would recommend a good, thick moisturizer. And hydrocortisone cream. Apply a bit of cool water, then the HC cream in the redder places, and then the moisturizer.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.